| Model Number |
CR TIBIAL INSERT SZ4, 9MM |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2014
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
Event or Problem Description
During the week of april 17-25, representatives of exactech, inc.And exactech spain conducted an inperson site visit with ubarmin hospital.As a result of that site visit and at exactech's request, the hospital provided a retrospective excel listing of revision related to polyethylene wear that have been performed since 2010.These cases have not previously been reported to exactech as complaints.This patient ((b)(6)) was implanted with a 200-24-09-inserto tibial cr 4, 9mm, serial number (b)(6) on (b)(6) 2014.The insert was manufactured on 3/26/2013 and was packaged in a vacuum bag with no evoh.The insert was manufactured on 3/26/2013 and was 1 year shelf age at the time of implant.On (b)(6) 2014, approximately 1.0 years post implantation, the patient underwent revision for wear of the polyethylene.No additional details are available at this time.
Additional Manufacturer Narrative
H3: the revision reported may have been due to third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.However, this cannot be confirmed as the device was not available for evaluation and images of the explanted device/radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, h6 - investigation findings, investigation conclusion, h7 and h11 the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined; however, may have resulted from third body wear, patient-related conditions, instability, and/or malalignment between the femoral and tibial components, which led to prosthesis wear.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.